# SDR JJBA20240412031

- Difficulty date: March 27, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 37,168 hours, 27,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 68-69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIO ALT 2, OUTSIDE SUPPORT BTW FRAME 68-69 FOUND CORRODED. RADIO ALT 2, OUTSIDE SUPPORT BTW FR 68-69 CORROSION BLENDED AND FOUND OUT OF LIMIT. RADIO ALT 2, OUTSIDE SUPPORT BTW FR 68-69 REMOVED. RADIO ALT 2 OUTSIDE SUPPORT BTW FR 68-69 REPLACED
